The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Contemporary Mathematics
( Vol.496 NO.1 / 2009 )
home The closedness subspace method for computing the multiplicity structure of a polynomial system
Pages 347–362
Z. Zeng,
home A complete kinematic analysis of the SNU 3-UPU parallel robot
Pages 331–346
D. R. Walter, M. L. Husty, M. Pfurner,
home Submanifolds with ample normal bundles and a conjecture of Hartshorne
Pages 317–330
T. Peternell,
home Total degree vs. mixed volume
Pages 283–302
T. Y. Li, X. Wang, Y. Zhang,
home Double covers of Del Pezzo manifolds and bielliptic curve sections
Pages 265–282
A. Lanteri , H. Maeda,
home Polyhedral methods in numerical algebraic geometry
Pages 243–263
J. Verschelde,
home Numerical computation of the dimensions of the cohomology of twists of ideal sheaves
Pages 235–242
J. D. Hauenstein, J. C. Migliore, C. Peterson, A. J. Sommese,
home A family of exceptional Stewart Gough mechanisms of genus 7
Pages 221–234
F. Geiss, F.-O. Schreyer,
home The standard filtration on cohomology with compact supports with an appendix on the base change map and the Lefschetz hyperplane theorem
Pages 199–220
M. A. A. de Cataldo,
home Ideals of numeric realizations of configurations of lines.
Pages 181–198
B. H. Dayton,
home On varieties whose universal cover is a product of curves
Pages 157–179
F. Catanese, M. Franciosi,
home Special scrolls whose base curve has general moduli
Pages 133–155
A. Calabri, C. Ciliberto, F. Flamini, R. Miranda,
home Isotropic models of evolution with symmetries
Pages 111–131
W. Buczy´nska, M. Donten, J. A. Wi´sniewski,
home A view on extending morphisms from ample divisors
Pages 71–110
M. C. Beltrametti, P. Ionescu,
home A primer on Seshadri constants
Pages 33–70
T. Bauer, S. Di Rocco, B. Harbourne, M. Kapustka, A. Knutsen, W. Syzdek, T. Szemberg,
home Stepsize control for path tracking
Pages 21–31
D. J. Bates, J. D. Hauenstein, A. J. Sommese, C. W. Wampler II,
home On a connectedness theorem of Debarre
Pages 11–20
L. Badescu,
home Turning points and bifurcations for homotopies of analytic maps
Pages 1–10
E. Allgower, S.-G. Cruceanu, S. J. Tavener,